Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 64, Number 2
HTML articles powered by AMS MathViewer

On the maximum partial sums of sequences of independent random variables
Kai Lai Chung PDF
Trans. Amer. Math. Soc. 64 (1948), 205-233
Non-oscillation theorems
Einar Hille PDF
Trans. Amer. Math. Soc. 64 (1948), 234-252
A study of analytic surfaces by means of a projective theory of envelopes
E. Greer and P. O. Bell PDF
Trans. Amer. Math. Soc. 64 (1948), 253-267
Nonlinear difference equations analytic in a parameter
C. F. Stephens PDF
Trans. Amer. Math. Soc. 64 (1948), 268-282
Interpolation series
R. Creighton Buck PDF
Trans. Amer. Math. Soc. 64 (1948), 283-298
Representations of lattices by sets
Garrett Birkhoff and Orrin Frink PDF
Trans. Amer. Math. Soc. 64 (1948), 299-316
Some applications of the Dirichlet integral to the theory of surfaces
L. C. Young PDF
Trans. Amer. Math. Soc. 64 (1948), 317-335
Mappings of a normal space into an absolute neighborhood retract
Sze-Tsen Hu PDF
Trans. Amer. Math. Soc. 64 (1948), 336-358
Neumann series of Bessel functions
J. Ernest Wilkins PDF
Trans. Amer. Math. Soc. 64 (1948), 359-385
On Schreier systems in free groups
Marshall Hall and Tibor Radó PDF
Trans. Amer. Math. Soc. 64 (1948), 386-408